MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COVER,LIGHT HANDLE,RIGID,(2 PER PACK)

Medline Industries, LP MEDLINE; COVER,LIGHT HANDLE,RIGID,(2 PER PACK)
Catalog Number DYNJLHH2
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 1 malfunction event involving dynjlhh2.The account reported that the item was not sealed correctly and therefore was not sterile.Evaluation of five returned samples confirmed that the items were not properly sealed.Based on the complaint details, sample evaluation, and investigation, the reported issue was confirmed.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents 1 malfunction event.The account reported that item dynjlhh2 was not sealed correctly and therefore was not sterile.The reported issue involved lot numbers 06924030011 and 06924050012.Five samples were returned for evaluation.Medline quality performed a visual inspection of the returned samples and confirmed that the items were not properly sealed.Finished goods production records were reviewed as part of the investigation.Based on the complaint details, sample evaluation, and investigation, the reported issue was confirmed.The vendor was notified of the issue for further evaluation, and the supplier quality team will continue to monitor this issue for trending purposes.Of the events summarized, 5 samples were returned for evaluation.Information regarding reprocessing or reuse was not identified during the investigation.

Brand Name
MEDLINE
Common Device Name
COVER,LIGHT HANDLE,RIGID,(2 PER PACK)
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50888574
Report Number1417592-2026-50401
Device Sequence Number9762049
Product Code FTA
UDI-Device Identifier40080196761846
UDI-Public40080196761846
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJLHH2
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown